Couldn't find what you looking for?

TRY OUR SEARCH!


Hello! I too am on lithium 450 mg. Ihave full body tremors as well as hand tremors. I am very concerned due to the fact it affects almost every thing I do.
I am on Wellbutrin also 450 mg and I have such nausea I am afraid that I am going to vomit uncontrolbly. This combination is making me miserable. i hope u can find some relief
Reply

Loading...

Diagnosed PTSD in 2000 started lithium and built up to 1200mg daily over a short period of time early that year and still take 1200mg Lithium carbonate along with 60mg Duloxetine also 30mg of Amitryptiline at night oh and 6mg of Diazepam at night to calm me down I am also diagnosed Bi-polar ( manic depressive ) I was a Paramedic for 20years and thats the cause of my illness, many types of  anti-depressants have been tried  along with increased Lithium up to 1400mg daily but I had an adverse effect so back to 1200 mg. I have had Lithium tremors more or less since the onset of my illness and have been filmed trying to pick up a mug of tea without spilling most of it, it is impossible so I am seeing my Psychiatrist very shortly as my hand shakes can only be described as violent at times and I cant carry on much longer.I have come to accept that after all this time I wont get any better Mentally but my Doctor seems to think there is an alternative to Lithium carbonate so I am really hoping that there is. Then, just as I had got used to the idea that this was the rest of my life, I was diagnosed as an Asthmatic and a shadow was discovered on my left lung. whist having a a chest scan The chest Consultant said the shadow was a Thyroidal Goyter and it was harmless and the newly daiganosed asthmatic, so that will teach me to be complacent, I am 66yrs old pretty active and keep waking up every mornig I have been wed 47 years and what more can I ask for.

Eddy Meese. 

Reply

Loading...


I would hypothesize it is the coimbination of the wellbutrin that is causing the shakiness. Are you drinking coffee or caffeine? Well butrin is finnicky
Reply

Loading...

Well written intetesting hope you do ok liam
Reply

Loading...

I came to this page because I'm looking a solution to my tremor. I was disappointed by the all your posting were just autobiographies of your members. Normally, there should be a page specific for that. And another one for trembling as such with solutions. Maybe you should have a moderator for sections open to the public.
Reply

Loading...

Is that amount safe?
Reply

Loading...

Google this: is Vitamin B6 1000mg harmful
It says you should discontinue if you get numbing in your extremities.

Reply

Loading...

AMEN Sue! Your lengthy response was actually a pleasure to read!
Sincerely, Larry
Reply

Loading...